# SDR SWAA2022041125986

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fairing
- Part number: 642AB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 FLAP TRACK FORWARD FAIRING 642AB OUTBOARD SEAL RETAINER IS CRACKED / REMOVED AND REPLACED RT WING #6 FLAP TRACK FORWARD FAIRING 642AB OUTBOARD SEAL RETAINER IAW B737 SRM 51-40-02-0G-0 STEP 9 AND B737 IPC 27-51-18-02 P. 7. ATAG A73917
